Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 647–650 | Cite as

On One Class of Multipoint Boundary-Value Problems for a Second-Order Linear Functional-Differential Equation

Article
  • 13 Downloads

Abstract

We state solvability conditions for a multipoint boundary-value problem for linear second-order functional-differential equation.

Keywords and phrases

linear functional-differential equation multipoint problem resonance 

AMS Subject Classification

34B10 34G10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. R. Abdullaev and A. B. Burmistrova, “Generalized Green’s operator and the solvability of resonance problems,” Differ. Uravn., 26, No. 11, 1860–1864 (1990).MathSciNetMATHGoogle Scholar
  2. 2.
    A. R. Abdullaev and E. A. Skachkova, “Periodic boundary-value problem for a fourth-order differential equation,” Izv. Vyssh. Ucheb. Zaved. Ser. Mat., 12, 3–10 (2013).MathSciNetMATHGoogle Scholar
  3. 3.
    A. R. Abdullaev and E. A. Skachkova, “On a multipoint boundary-value problem for a second-order differential equation,” Vestn. Perm. Univ. Ser. Mat. Mekh. Inf. Vestn. Perm. Univ. Ser. Mat. Mekh. Inf., , 2 (25), 5–9 (2014).Google Scholar
  4. 4.
    A. M. Samoilenko, A. A. Boychuk, and V. F. Zhuravlev, “Linear boundary-value problems for normally solvable operator equations in Banach spaces,” Differ. Uravn., 50, No. 3, 317–326 (2014).MathSciNetGoogle Scholar
  5. 5.
    W. Feng and J. R. L. Webb, “Solvability of m-point boundary-value problems with nonlinear growth,” J. Math. Anal. Appl., 212, 467–480 (1997).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    C. P. Gupta, “Solvability of a multi-point boundary-value problem at resonance,” Res. Math., 28, 270–276 (1995).MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    B. Liu, “Solvability of multi-point boundary-value problems at resonance, I, ” Indian J. Pure Appl. Math., 33, No. 4, 475–494 (2002).MathSciNetMATHGoogle Scholar
  8. 8.
    B. Przeradzki and R. Stanczy, “Solvability of a multi-point boundary-value problem at resonance,” J. Math. Anal. Appl., 264, 253–261 (2001).MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Perm National Research Polytechnic UniversityPermRussia
  2. 2.Perm State National Research UniversityPermRussia

Personalised recommendations